| Model Number |
439688 |
| Medical Device Problem Code |
Intermittent Capture (1080)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: c4tr01 ipg; 693558 lead, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the left ventricular (lv) lead was capturing intermittently when the patient presented to the clinic.Reprogramming was done, and the lead remains in use.No patient complications have been reported as a result of this event.